# SDR UVVR2017031500044

- Difficulty date: January 12, 2017
- Submitted: January 12, 2017
- Operation: General aviation
- Aircraft: N65ML
- Make and model: Rkwell NA26565
- Aircraft serial: 46569
- Aircraft time: 8,396 hours, 7,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3701301213
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,396 hours, 7,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED AT LT UPPER WING PLANK BETWEEN WING STATION 146.4 TO 159.0.
